Recent Issues
Vol. 304: 1
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
Singular periodic solutions to a critical equation in the Heisenberg group

Claudio Afeltra

Graphs admitting only constant splines

Katie Anders, Alissa S. Crans, Briana Foster-Greenwood, Blake Mellor, Julianna Tymoczko

Cohomological kernels of purely inseparable field extensions

Roberto Aravire, William B. Jacob, Manuel O'Ryan

The Poincaré homology sphere, lens space surgeries, and some knots with tunnel number two

Kenneth L. Baker, Neil Readon Hoffman

On the Ekeland-Hofer symplectic capacities of the real bidisc

Luca Baracco, Martino Fassina, Stefano Pinton

Tensor structure for Nori motives

Luca Barbieri-Viale, Annette Huber, Mike Prest

Centers of disks in Riemannian manifolds

Igor Belegradek, Mohammad Ghomi

Fusion systems of blocks of finite groups over arbitrary fields

Robert Boltje, Çisil Karagüzel, Deniz Yilmaz

Torsion points and Galois representations on CM elliptic curves

Abbey Bourdon, Pete L. Clark

Freeness characterizations on free chaos spaces

Solesne Bourguin, Ivan Nourdin

Stability of the positive mass theorem for axisymmetric manifolds

Edward T. Bryden

The geometry of the flex locus of a hypersurface

Laurent Busé, Carlos D'Andrea, Martin Sombra, Martin Weimann

Dominance order and monoidal categorification of cluster algebras

Elie Casbi

Index Estimates for Free Boundary Constant Mean Curvature Surfaces

Marcos Cavalcante, Darlan de Oliveira

On the Garden of Eden theorem for endomorphisms of symbolic algebraic varieties

Tullio Ceccherini-Silberstein, Michel Coornaert, Xuan Kien Phung

Bergman kernels of elementary Reinhardt domains

Debraj Chakrabarti, Austin Konkel, Meera Mainkar, Evan Miller

On the fine expansion of the unipotent contribution of the Guo-Jacquet trace formula

Pierre-Henri Chaudouard

Kuperberg and Turaev-Viro invariants in unimodular categories

Francesco Costantino, Nathan Geer, Bertrand Patureau-Mirand, Vladimir Turaev

On a theorem of Hegyvari and Hennecart

Nguyen Van Anh Dao, Le Quang Ham, Doowon Koh, Thang Pham, Anh Vinh Le

Central splitting of manifolds with no conjugate points

James Dibble

Strongly algebraic realization of dihedral group actions

Karl Heinz Dovermann

+ On the Gan-Gross-Prasad conjecture for general spin groups

Melissa Emory

Shift operators, residue families and degenerate Laplacians

Matthias Fischmann, Andreas Juhl, Bent Ørsted

Generalized Mullineux involution and perverse equivalences

Thomas Gerber, Nicolas Jacon, Emily Norton

On commuting billiards in higher-dimensional spaces of constant curvature

Alexey Glutsyuk

On the arithmetic of a family of twisted constant elliptic curves

Richard Griffon, Douglas Ulmer

On the nonexistence of S6 type complex threefolds

Daniel Guan

A criterion for modules over Gorenstein local rings to have rational Poincar\'e series

Anjan Gupta

Morse inequalities for Fourier components of Kohn-Rossi cohomology of CR covering manifolds with $S^1$-action

Rung-Tzung Huang, Guokuan Shao

Generalized Cartan matrices arising from new derivation Lie algebras of isolated hypersurface singularities

Naveed Hussain, Stephen S. T. Yau, Huaiqing Zuo

On SU(3) Toda system with multiple singular sources

Ali Hyder, Chang-Shou Lin, Juncheng Wei

On Seifert fibered spaces bounding definite manifolds

Ahmad Issa, Duncan McCoy

Circle patterns on surfaces of finite topological type revisited

Yue-Ping Jiang, QiangHua Luo, Ze Zhou

Isotypic Multiharmonic Polynomials and Gelbart-Helgason Reciprocity

Anthony C. Kable

Two applications of the integral regulator

Matt Kerr, Muxi Li

Regularity of quotients of Drinfeld modular schemes

Satoshi Kondo, Seidai Yasuda

Sums of algebraic trace functions twisted by arithmetic functions

Maxim A. Korolev, Igor Shparlinski

Convergence of mean curvature flow in hyperkähler manifolds

Keita Kunikawa, Ryosuke Takahashi

Definability and approximations in triangulated categories

Rosanna Laking, Jorge Vitória

Twisted calculus on affinoid algebras

Bernard Le Stum, Adolfo Quirós

On the commutativity of coset pressure

Bing Li, Wen-Chiao Cheng

on some conjectures of Heywood

Dong Li

Symplectic $(-2)$-spheres and the symplectomorphism group of small rational 4-manifolds

Jun Li, Tian-Jun Li

Remarks on the theta correspondence over finite fields

Dongwen Liu, Zhicheng Wang

Signature invariants related to the unknotting number

Charles Livingston

The two-dimensional analogue of the Lorentzian catenary and the Dirichlet problem

Rafael López

Knapp--Stein dimension theorem for finite central covering groups

Caihua Luo

Addendum to "Contact stationary Legendrian surfaces in $\mathbb{S}^5$"[Pacific Math. J. 293(2018), no.1, 101-120]

Yong Luo

Some classifications of biharmonic hypersurfaces with constant scalar curvature

Shun Maeta, Ye-Lin Ou

The Hamiltonian Dynamics of Magnetic Confinement in Toroidal Domains

Gabriel Martins

Gluing Bartnik extensions, continuity of the Bartnik mass, and the equivalence of definitions

Stephen McCormick

The global well-posedness and scattering for the $5$D defocusing conformal invariant NLW with radial initial data in a critical Besov space

Changxing Miao, Jianwei-Urbain Yang, Tengfei Zhao

A positive mass theorem for manifolds with boundary

Pengzi Miao, Sven Hirsch

The homotopy groups of the $\eta$-periodic motivic sphere spectrum

Kyle M. Ormsby, Oliver Röndigs

Surface diffusion flow of arbitrary codimension in space forms

Dong Pu, Hongwei Xu

On the Noether problem for torsion subgroups of tori

Federico Scavia

Non-vanishing square-integrable automorphic cohomology classes - the case GL(2) over a central division algebra

Joachim Schwermer

Invariant Banach limits and applications to noncommutative geometry

Evgenii Semenov, Fedor Sukochev, Alexandr Usachev, Dmitriy Zanin

Liouville-type theorems for weighted p-harmonic 1-forms and weighted p-harmonic maps

Keomkyo Seo, Gabjin Yun

Schwarz' D-surfaces in Nil_3

Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee, Seong-Deog Yang

Decomposable Specht modules indexed by bihooks

Liron Speyer, Louise Sutton

Compactness of constant mean curvature surfaces in a three-manifold with positive Ricci curvature

Ao Sun

Schur Algebras for the Alternating Group and Koszul Duality

Geetha Thangavelu, Amritanshu Prasad, Shraddha Srivastava

Remarks on the Hölder-continuity of solutions to parabolic equations with conic singularities

Yuanqi Wang

Deformation of Milnor algebras

Zhenjian Wang

Quantum graphs as quantum relations

Nik Weaver

Preservation of log-Sobolev inequalities under some Hamiltonian flows

Bo Xia

A combinatorial identity for the Jacobian of $t$-shifted invariants

Oksana S. Yakimova

On the global well-posedness of one-dimensional fluid models with nonlocal velocity

Zhuan Ye

Ground state solutions of poly-harmonic equations with potentials of positive low bound

Caifeng Zhang, Jungang Li, Lu Chen

Hopf cyclic cohomology for non-compact $G$-manifolds with boundary

Xin Zhang

A new local gradient estimate for a nonlinear equation under integral curvature condition on manifolds

Liang Zhao, Shouwen Fang

The rational cohomology Hopf algebra of a generic Kac-Moody group

Zhao Xu-an, Hongzhu Gao